# SDR CA990915023

- Difficulty date: August 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2720 · Rudder Control System
- Part: Bearing
- Part number: DSC474
- Condition: Worn
- Location: Rudder Pushrod
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

(CAN) AIRCRAFT WAS FISHTAILING DURING FLIGHT.  OCCURRENCE STOPPED WHEN THE YAW DAMPER WAS SELECTED OFF.  REPLACEMENT OF PUSHROD BEARING BETWEEN RUDDER QUADRANT ANDTHE FEEL UNIT WAS REPLACED.
